# SDR AALA20110528PHX01

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 60,317 hours, 31,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  FOUND LEFT PNEUMATIC DUCT CLAMP LOOSE. TIGHTENED CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
